Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 17930, 15 pages
http://dx.doi.org/10.1155/2007/17930
Research Article

Boundedness and Large-Time Behavior Results for a Diffusive Epidemic Model

Department of Mathematics, Faculty of Science, University of Batna, Batna 05000, Algeria

Received 7 February 2006; Revised 8 November 2006; Accepted 3 April 2007

Academic Editor: Karl Kunisch

Copyright © 2007 Lamine Melkemi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Busenberg and K. Cooke, Vertically Transmitted Diseases, vol. 23 of Biomathematics, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, Wiley Series in Mathematical and Computational Biology, John Wiley & Sons, Chichester, UK, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. G. F. Webb, “A reaction-diffusion model for a deterministic diffusive epidemic,” Journal of Mathematical Analysis and Applications, vol. 84, no. 1, pp. 150–161, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. D. Alikakos, “Lp bounds of solutions of reaction-diffusion equations,” Communications in Partial Differential Equations, vol. 4, no. 8, pp. 827–868, 1979. View at Zentralblatt MATH · View at MathSciNet
  5. K. Masuda, “On the global existence and asymptotic behavior of solutions of reaction-diffusion equations,” Hokkaido Mathematical Journal, vol. 12, no. 3, pp. 360–370, 1983. View at Zentralblatt MATH · View at MathSciNet
  6. S. L. Hollis, R. H. Martin Jr., and M. Pierre, “Global existence and boundedness in reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 18, no. 3, pp. 744–761, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Haraux and A. Youkana, “On a result of K. Masuda concerning reaction-diffusion equations,” The Tohoku Mathematical Journal. Second Series, vol. 40, no. 1, pp. 159–163, 1988. View at Zentralblatt MATH · View at MathSciNet
  8. A. Barabanova, “On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity,” Proceedings of the American Mathematical Society, vol. 122, no. 3, pp. 827–831, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. I. Kanel, “On global initial-boundary-value problems for reaction-diffusion systems with balance conditions,” Nonlinear Analysis, vol. 37, no. 8, pp. 971–995, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Morgan, “Boundedness and decay results for reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 21, no. 5, pp. 1172–1189, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at Zentralblatt MATH · View at MathSciNet
  12. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  13. A. Haraux and M. Kirane, “Estimations C1 pour des problèmes paraboliques semi-linéaires,” Annales de la Faculté des Sciences de Toulouse. Série V. Mathématiques, vol. 5, no. 3-4, pp. 265–280, 1983. View at Zentralblatt MATH · View at MathSciNet
  14. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at Zentralblatt MATH · View at MathSciNet